Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Child has cough and is on medication. X-ray shows prominent Hila. Should I worry?

hi my child age 5 yr has prominent hila in his x ray bt other blood investigations like cbc, esr ,tec and vec are normal. pt has cough rt now. initially he was also suffering from fever also bt afer giving antibiotics fever recover within 2 days . noe he is taking cough syrup , montelukast with levocetrizine and inhaler of salmitrol fluticasone 250 mcg bd. is there any worry? pt got some relief after taking above medicin.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
He is suffering from a viral respiratory tarct infection.
Prominent hila is a non specific finding without any serious consequences.
I do not think so many medications are required. Salmetarol with fluticasone has no role in acute diseases.
He should be well within a few days.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor